MathSciNet Relay Station
MathSciNet bibliographic data
MR2113113 65L05 (26A33 34K28)
El-Mesiry, A. E. M.; El-Sayed, A. M. A.; El-Saka, H. A. A. Numerical methods for multi-term fractional (arbitrary) orders differential equations. Appl. Math. Comput. 160 (2005), no. 3, 683–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement